Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 88, Number 1

All articles in this issue are freely accessible.

Pseudocomplete nilpotent groups
Thomas A. Fournelle.
Proc. Amer. Math. Soc. 88 (1983), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691267
A Hopf module characterization of Hopf algebras
David E. Radford.
Proc. Amer. Math. Soc. 88 (1983), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691268
The group of automorphisms of a distributively generated near ring
J. J. Malone.
Proc. Amer. Math. Soc. 88 (1983), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691269
Maximal separable subfields of bounded codegree
James K. Deveney and John N. Mordeson.
Proc. Amer. Math. Soc. 88 (1983), 16-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691270
Affine geometry: a lattice characterization
M. K. Bennett.
Proc. Amer. Math. Soc. 88 (1983), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691271
An analogue of Hilbert’s Theorem 90
Alan Adolphson.
Proc. Amer. Math. Soc. 88 (1983), 27-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691272
Length and area estimates of the derivatives of bounded holomorphic functions
Shinji Yamashita.
Proc. Amer. Math. Soc. 88 (1983), 29-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691273
On a Tauberian theorem for the $L^{1}$-convergence of Fourier sine series
William O. Bray.
Proc. Amer. Math. Soc. 88 (1983), 34-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691274
Another proof of the existence of the ergodic Hilbert transform
Karl Petersen.
Proc. Amer. Math. Soc. 88 (1983), 39-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691275
The almost fixed point property for nonexpansive mappings
Simeon Reich.
Proc. Amer. Math. Soc. 88 (1983), 44-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691276
On an elliptic boundary value problem not in divergence form
Nguyên Phuong Các.
Proc. Amer. Math. Soc. 88 (1983), 47-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691277
Approximate identities and $H^{1}(R)$
Akihito Uchiyama and J. Michael Wilson.
Proc. Amer. Math. Soc. 88 (1983), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691278
Unbounded perturbations of forced harmonic oscillations at resonance
Tung Ren Ding.
Proc. Amer. Math. Soc. 88 (1983), 59-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691279
On Hardy’s inequality in weighted rearrangement invariant spaces and applications. I
Lech Maligranda.
Proc. Amer. Math. Soc. 88 (1983), 67-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691280
On Hardy’s inequality in weighted rearrangement invariant spaces and applications. II
Lech Maligranda.
Proc. Amer. Math. Soc. 88 (1983), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691280
Strongly exposed points in Bochner $L^{p}$-spaces
Peter Greim.
Proc. Amer. Math. Soc. 88 (1983), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691281
An analogue of the Schwarz lemma for bounded symmetric domains
Giancarlo Travaglini.
Proc. Amer. Math. Soc. 88 (1983), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691282
Nonexistence of invariant measures
David Promislow.
Proc. Amer. Math. Soc. 88 (1983), 89-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691283
Ideals of regular operators on $l^{2}$
W. Arendt and A. R. Sourour.
Proc. Amer. Math. Soc. 88 (1983), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691284
A note on two weight function conditions for a Fourier transform norm inequality
Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 88 (1983), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691285
The degree of copositive approximation by polynomials
D. Leviatan.
Proc. Amer. Math. Soc. 88 (1983), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691286
Logics with given centers and state spaces
Pavel Pták.
Proc. Amer. Math. Soc. 88 (1983), 106-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691287
Regular Riemannian $s$-manifolds of noncompact type
Cristián U. Sánchez.
Proc. Amer. Math. Soc. 88 (1983), 110-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691288
Integral formulas and hyperspheres in a simply connected space form
Irl Bivens.
Proc. Amer. Math. Soc. 88 (1983), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691289
Complete hypersurfaces with $RS=0$ in $E^{n+1}$
Yoshio Matsuyama.
Proc. Amer. Math. Soc. 88 (1983), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691290
An effective version of Hall’s theorem
Henry A. Kierstead.
Proc. Amer. Math. Soc. 88 (1983), 124-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691291
An algorithmically unsolvable problem in analysis
A. Lenard and J. Stillwell.
Proc. Amer. Math. Soc. 88 (1983), 129-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691292
Prophet inequalities and order selection in optimal stopping problems
T. P. Hill.
Proc. Amer. Math. Soc. 88 (1983), 131-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691293
A correction note on: “Generalized Hewitt-Savage theorems for strictly stationary processes” [Proc. Amer. Math. Soc. 63 (1977), no. 2, 313–316; MR0501304 (58 #18695)] by R. Isaac
José Luis Palacios.
Proc. Amer. Math. Soc. 88 (1983), 138-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691294
Nonincrease almost everywhere of certain measurable functions with applications to stochastic processes
Simeon M. Berman.
Proc. Amer. Math. Soc. 88 (1983), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691295
Uniform convergence of distribution functions
Bennett Eisenberg and Shi Xin Gan.
Proc. Amer. Math. Soc. 88 (1983), 145-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691296
The Lévy-Lindeberg central limit theorem in $L_{p}$, $0<p<1$
Evarist Giné.
Proc. Amer. Math. Soc. 88 (1983), 147-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691297
The finite dimensionality of integral homology $3$-manifolds
John J. Walsh.
Proc. Amer. Math. Soc. 88 (1983), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691298
On the existence of equivariant embeddings of principal bundles into vector bundles
Vagn Lundsgaard Hansen and Jesper Michael Møller.
Proc. Amer. Math. Soc. 88 (1983), 157-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691299
A space which contains no realcompact dense subspace
Toshiji Terada.
Proc. Amer. Math. Soc. 88 (1983), 162-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691300
A mapping theorem for Hilbert cube manifolds
V. S. Prasad.
Proc. Amer. Math. Soc. 88 (1983), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691301
Characterizations of $\mathcal{F}$-fibrations
C. Morgan.
Proc. Amer. Math. Soc. 88 (1983), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691302
On fibre inclusions and Kähler manifolds
Willi Meier.
Proc. Amer. Math. Soc. 88 (1983), 173-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691303
A note on infinite-dimension under refinable maps
Hisao Kato.
Proc. Amer. Math. Soc. 88 (1983), 177-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691304
Rational automorphisms of Grassmann manifolds
Stephen Brewster and William Homer.
Proc. Amer. Math. Soc. 88 (1983), 181-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691305
Circulants and difference sets
Morris Newman.
Proc. Amer. Math. Soc. 88 (1983), 184-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 691306